Cai Shu-tang, Liu Yu-lu. On the Closure Problem of Turbulence Model Theory[J]. Applied Mathematics and Mechanics, 1995, 16(3): 211-215.
Citation: Cai Shu-tang, Liu Yu-lu. On the Closure Problem of Turbulence Model Theory[J]. Applied Mathematics and Mechanics, 1995, 16(3): 211-215.

On the Closure Problem of Turbulence Model Theory

  • Received Date: 1994-03-09
  • Publish Date: 1995-03-15
  • It is a wrong viewpoint that the turbulence closure problem is due to the non-linearity,of Navier-stokes equation,But this is a wrong viewed for the closure problem of turbulence model theory.In the engineering,the average raged velocity and pressure are not satisfied,on the other hand,even if the N-Sequation were linear,all of the physical quantities would be found.In this paper,were analysed the closure problem and concluded that the closure problem is induced by lack of statistical distribution function.The limit of turbulence model theory and non-possiblity of direct numerical method to solve the turbulence problem had been paiated out.
  • loading
  • [1]
    蔡树棠、周光洞.魏中磊,谢象春,湍流研究最近半世纪的一些进展,力学进展,10 (1) (1980),16-36.
    [2]
    蔡树棠、林多敏,表示揣流场.月一种新设想,应用数学和力学,12 (1) (1991),91-95.
    [3]
    Launder,B. E. et al.,Mathematical Models of Turbulence,Academic Press,London and New York(1970).
    [4]
    Launder,B. E.et al.,Turbulence Models and Their Applications Editions Enrolles(1984).
    [5]
    Lestic,D. C.,Developments in the Theory of Turbulence,Oxford University Press,New York(1983).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2002) PDF downloads(790) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return